教師資料查詢 | 類別: 期刊論文 | 教師: 林建志 Lin, Chien-chin (瀏覽個人網頁)

標題:A note on mean squared prediction error under the unit root model with deterministic trend
學年
學期
出版(發表)日期2012/03/01
作品名稱A note on mean squared prediction error under the unit root model with deterministic trend
作品名稱(其他語言)
著者Yu, Shu-hui; Lin, Chien-chih; Cheng, Hung-wen
單位淡江大學財務金融學系
出版者England: John Wiley & Sons Ltd
著錄名稱、卷期、頁數Journal of Time Series Analysis 33(2), pp.276-286
摘要Assume that observations are generated from the first-order autoregressive (AR) model with linear time trend and the unknown model coefficients are estimated by least squares. This article develops an asymptotic expression for the mean squared prediction error (MSPE) of the least squares predictor in the presence of a unit root. As a by-product, we also obtain a connection between the MSPE and the growth rate of the Fisher information. The key technical tool used to derive these results is the negative moment bound for the minimum eigenvalue of the normalized Fisher information matrix.
關鍵字Deterministic time trend; Fisher information matrix; mean squared prediction error; unit root
語言英文(美國)
ISSN1467-9892;0143-9782
期刊性質國外
收錄於SCI
產學合作
通訊作者Yu, Shu-hui
審稿制度
國別英國
公開徵稿
出版型式電子版;紙本
相關連結
SDGs
  • 優質教育
Google+ 推薦功能,讓全世界都能看到您的推薦!